# SDR DHL2002720526

- Difficulty date: October 7, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, RT MLG WW BULKHEAD BS 870 HAS A CRACK APU LOAD CONTROL VALVE. REPAIRED IAW SRM.
